MathSciNet Relay Station
MathSciNet bibliographic data
MR2281788 05C15
Xie, Shujian Letter to the editor: "A note on graphs without triangles'' [Menemui Mat. 27 (2005), no. 1, 11–12; MR2237578] by D. Marcu. With a reply by the managing editors of Menemui Matematik. Menemui Mat. 27 (2005), no. 2, 33.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement